Loading...

Topical steroid addiction in atopic dermatitis - Video abstract 69201

6,370 views

Loading...

Loading...

Transcript

The interactive transcript could not be loaded.

Loading...

Loading...

Rating is available when the video has been rented.
This feature is not available right now. Please try again later.
Published on Oct 14, 2014

Video abstract of_review_paper "Topical steroid addiction in atopic dermatitis" published in the open access journal_Drug, Healthcare and Patient Safety_by_authors_Fukaya M, Sato K, Sato M, et al.

Abstract: The American Academy of Dermatology published a new guideline regarding topical therapy in atopic dermatitis in May 2014. Although topical steroid addiction or red burning skin syndrome had been mentioned as possible side effects of topical steroids in a 2006 review article in the Journal of the American Academy of Dermatology, no statement was made regarding this illness in the new guidelines. This suggests that there are still controversies regarding this illness. Here, we describe the clinical features of topical steroid addiction or red burning skin syndrome, based on the treatment of many cases of the illness. Because there have been few articles in the medical literature regarding this illness, the description in this article will be of some benefit to better understand the illness and to spur discussion regarding topical steroid addiction or red burning skin syndrome.

Read the full paper here: http://www.dovepress.com/topical-ster...

Loading...

When autoplay is enabled, a suggested video will automatically play next.

Up next


to add this to Watch Later

Add to

Loading playlists...